The Existence Uniqueness of the Solution to the Non-monotone Operator Equation
|更新时间:2026-09-14
|
The Existence Uniqueness of the Solution to the Non-monotone Operator Equation
非单调算子方程解的存在唯一性
Issue 3, Pages: 187-189(2002)
作者机构:
山西省财政税务专科学校,山西,太原,030024
作者简介:
基金信息:
DOI:
CLC:
Published:2002
稿件说明:
移动端阅览
唐艳蕾. The Existence Uniqueness of the Solution to the Non-monotone Operator Equation[J]. 2002, (3): 187-189.
DOI:
唐艳蕾. The Existence Uniqueness of the Solution to the Non-monotone Operator Equation[J]. 2002, (3): 187-189.DOI:
The Existence Uniqueness of the Solution to the Non-monotone Operator Equation
摘要
目的 对非单调算子方程的存在唯一性进行探讨 .方法利用线性算子的谱半径
给出了算子方程的存在唯一解 .结果 将所获结论应用到非线性 Fredholm型积分方程上
得到了该积分方程解的存在唯一性 .结论 改进和推广了有关的理论
Abstract
Aim\ The existence uniqueness of the solution of the non monotone operator equation is to be discussed. Methods\ The existence uniqueness of the solution to the operator equation has been given with the spectral radius of the linear operator. Results\ Obtained results will be applied to the nonlinear fredholm integral equations. The existence uniqueness of the solution to the integral equation will be got. Conclusion\ The relative theories will be improved and generalized.